# SDR ASAA2017090121792

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 7,989 hours, 2,706 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185J
- Part serial: AAA6016929
- Condition: Faulted
- Location: Ee Bay
- Part time: 7,987 hours, 2,704 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SWITCHING FROM GROUND POWER TO APU POWER, THE RIGHT SOURCE OFF LIGHT ILLUMINATED.  ACFT GROUNDED.  WHILE EVALUATING VERIFIED FAULT. REPLACED BPCU & APU GCU WITH SERVICEABLE PARTS. ACCOMPLISHED INSTALLATION TEST OF BOTH THE BPCU & APU GCU. BOTH PASSED. ACCOMPLISHED EVALUATION AND NOW NO FAULTS. IAW FIM 24-21 TASK 823, AMM 24-41-21-400-801, AND AMM 24-21-81-400-801.
